# SDR P5CA9500543

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN S4R AT BS 1200.  REMOVED AND TREATED CORROSION PER BOEING SRM 51-10-01, WITHIN LIMITS PER BOEING SRM 53-10-01.
